# SDR SWAA2021122041238

- Difficulty date: November 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD CARGO FLOOR BS 500A - 500D, S25R, WL 155.5 Z CHANNEL HAS CORROSION IN SEVERAL AREAS.   LOCATED AND DRILLED A NEW Z CHANNEL IAW SRM 51-40-05-0G-0.  VERIFIED STEP 1.   TREATED AND APPLIED PRIMER TO Z CHANNEL IAW SRM 51-20-01-0G-0.  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  LOCATED AND DRILLED THE NEW Z CHANNEL IAW  SRM 51-40-05-0G-0.
